# SDR 96ZZZM454

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corrosion
- Location: Ws 870
- Part time: 46,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND WING CENTER SECTION, AFT LOWER SPAR WEB EXTERIOR HAS CORROSION, STATION 870 LBL 0 TO 14 INCHES (SEVERAL AREAS) BULDGING FROM AROUND FASTENERS.  CUT OUT DAMAGE AREA AS PER SRM 51-40-2 25 INCH BY 3 INCH.  INSTALLED WEB REPAIR AS PER SRM 51-10-6 LOT NR 165373 DOUBLER 2024-T3 .063 33 INCH BY 10 INCH AND FILLER LOT NR 165573 2024-T3 .040 25 INCH BY 3 INCH.
